On the number of subsets relatively prime to an integer.

Ayad, Mohamed; Kihel, Omar

Journal of Integer Sequences [electronic only] (2008)

  • Volume: 11, Issue: 5, page Article ID 08.5.5, 4 p., electronic only-Article ID 08.5.5, 4 p., electronic only
  • ISSN: 1530-7638

How to cite

top

Ayad, Mohamed, and Kihel, Omar. "On the number of subsets relatively prime to an integer.." Journal of Integer Sequences [electronic only] 11.5 (2008): Article ID 08.5.5, 4 p., electronic only-Article ID 08.5.5, 4 p., electronic only. <http://eudml.org/doc/55752>.

@article{Ayad2008,
author = {Ayad, Mohamed, Kihel, Omar},
journal = {Journal of Integer Sequences [electronic only]},
keywords = {relatively prime subset; Euler phi-function},
language = {eng},
number = {5},
pages = {Article ID 08.5.5, 4 p., electronic only-Article ID 08.5.5, 4 p., electronic only},
publisher = {School of Computer Science, University of Waterloo, Waterloo},
title = {On the number of subsets relatively prime to an integer.},
url = {http://eudml.org/doc/55752},
volume = {11},
year = {2008},
}

TY - JOUR
AU - Ayad, Mohamed
AU - Kihel, Omar
TI - On the number of subsets relatively prime to an integer.
JO - Journal of Integer Sequences [electronic only]
PY - 2008
PB - School of Computer Science, University of Waterloo, Waterloo
VL - 11
IS - 5
SP - Article ID 08.5.5, 4 p., electronic only
EP - Article ID 08.5.5, 4 p., electronic only
LA - eng
KW - relatively prime subset; Euler phi-function
UR - http://eudml.org/doc/55752
ER -

NotesEmbed ?

top

You must be logged in to post comments.